Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Suffering from white hair. Will using black hair serum or norgay capsules help?

hi doctor . i have problem in my hair , i have alot of white hair and my age is 2 . i heard about black hair serum as treatment is it useful or not or nogray capsul or lotion?? and is there any treatment for white hair please doctor tell me the cure .. and if now there is no treatment , do u suspect in the near future there will be tratment about white hair please doctor help me
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  536
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi ,
Thanks for writing in.

Greying of hair is quite common problem.
There is no medicine to make white hair to turn black again.
However medication is available to prevent further greying.
Few specific tablets and lotions containing biotin and multivitamins ca stop greying of hair.
Few hair serums and lotions can be helpful.
To start with you can take B10 cure tablets.
I encourage you to visit a qualified dermatologist for proper advise and treatment.

Hope this helps.


STD & leprosy
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor